# SDR AALA20141021001

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 6,526 hours, 2,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMER EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD BIN EMER EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
